RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 1, Pages 150–159 (Mi tvp4554)  

Short Communications

Exponential inequalities for probability deviations of stochastic integrals over Gaussian integrable processes

A. A. Bystrov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

DOI: https://doi.org/10.4213/tvp4554

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:1, 128–136

Bibliographic databases:

Received: 01.09.2012
Revised: 13.04.2013

Citation: A. A. Bystrov, “Exponential inequalities for probability deviations of stochastic integrals over Gaussian integrable processes”, Teor. Veroyatnost. i Primenen., 59:1 (2014), 150–159; Theory Probab. Appl., 59:1 (2015), 128–136

Citation in format AMSBIB
\Bibitem{Bys14}
\by A.~A.~Bystrov
\paper Exponential inequalities for probability deviations of stochastic integrals over Gaussian integrable processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 1
\pages 150--159
\mathnet{http://mi.mathnet.ru/tvp4554}
\crossref{https://doi.org/10.4213/tvp4554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416067}
\elib{http://elibrary.ru/item.asp?id=21826709}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 1
\pages 128--136
\crossref{https://doi.org/10.1137/S0040585X97986953}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351868100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925774822}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4554
  • https://doi.org/10.4213/tvp4554
  • http://mi.mathnet.ru/eng/tvp/v59/i1/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:226
    Full text:63
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019